Alert archive / New York / Flash Flood Warnings in 2005
Flash Flood Warning 7, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Apr 3, 2005, 12:40 AM EST for 10 counties in New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2005, 12:40 AM EST (05:40 UTC)
- Expired
- Apr 3, 2005, 7:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
Counties Cayuga County, NY, Chemung County, NY, Cortland County, NY, Madison County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 70 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBGM 030540
FFWBGM
NYC011-015-023-053-067-097-099-101-109-123-031145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1240 AM EST SUN APR 3 2005
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK
CHEMUNG COUNTY IN CENTRAL NEW YORK
CORTLAND COUNTY IN CENTRAL NEW YORK
MADISON COUNTY IN CENTRAL NEW YORK
ONONDAGA COUNTY IN CENTRAL NEW YORK
SCHUYLER COUNTY IN CENTRAL NEW YORK
SENECA COUNTY IN CENTRAL NEW YORK
STEUBEN COUNTY IN CENTRAL NEW YORK
TOMPKINS COUNTY IN CENTRAL NEW YORK
YATES COUNTY IN CENTRAL NEW YORK
* UNTIL 745 AM EDT
* AT 1233 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
BANDS OF SHOWERS...LOCALLY HEAVY...MOVING ACROSS THE REGION.
OCCASIONAL SHOWERS WILL CONTINUE TO MOVE ACROSS THE WARNING AREA
OVERNIGHT...PRODUCING ANOTHER 0.25 TO 0.5 INCHES OF RAIN IN SOME
AREAS. ADDITIONAL RAINFALL WILL ONLY AGGRAVATE EXISTING FLOOD
PROBLEMS.
SIGNIFICANT FLOOD PROBLEMS PERSIST THROUGHOUT THE WARNING AREA.
SEVERAL COUNTIES REMAIN UNDER STATES OF EMERGENCY...WITH MANY ROAD
CLOSURES...AND ALSO LOCALIZED EVACUATIONS IN THREATENED LOCALITIES.
LAW ENFORCEMENT OFFICIALS HAVE HIGHLY DISCOURAGED ANY UNNECESSARY
TRAVEL.
IF YOU MUST TRAVEL OVERNIGHT...BE ESPECIALLY CAUTIOUS...SINCE IT IS
HARDER TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLASH
FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE
FLOOD WATERS.
LAT...LON 4254 7771 4258 7737 4277 7731 4276 7698
4302 7696 4303 7649 4323 7648 4321 7622
4327 7619 4317 7572 4287 7543 4285 7525
4275 7530 4273 7589 4245 7588 4241 7629
4230 7626 4228 7653 4202 7657 4200 7775
$$
MJ4 follow-up statements
000 WGUS71 KBGM 030725 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 318 AM EDT SUN APR 3 2005 NYC007-015-101-107-PAC015-069-079-103-115-127-131-030845- 318 AM EDT SUN APR 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM EDT FOR TIOGA AND BROOME COUNTIES IN CENTRAL NEW YORK... ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM EDT FOR SUSQUEHANNA...BRADFORD...LUZERNE...WYOMING...LACKAWANNA...PIKE... AND WAYNE COUNTIES IN NORTHEAST PENNSYLVANIA... ...A FLASH FLOOD WARNING CONTINUES UNTIL 745 AM EDT FOR STEUBEN AND CHEMUNG COUNTIES IN CENTRAL NEW YORK... AT 315 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS...SOME WITH TORRENTIAL RAINFALL...OVER MOST OF NORTHEAST PENNSYLVANIA...AND INTO THE SOUTHERN TIER OF NEW YORK. ADDITIONAL RAINFALL AMOUNTS OF 0.5 TO 1.0 INCHES ARE ANTICIPATED THROUGH 5 AM. RAPID FLOODING LIKELY WILL OCCUR OVER MANY OF THE SMALL STREAMS AND CREEKS IN THESE AREAS. EXISTING FLOOD PROBLEMS WILL ONLY BE AGGRAVATED...CREATING A VERY DANGEROUS SITUATION. BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. $$ MJ
000 WGUS71 KBGM 030756 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 347 AM EDT SUN APR 3 2005 NYC007-015-017-025-097-101-105-107-109-PAC015-069-079-103-115-127- 131-030915- 347 AM EDT SUN APR 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM EDT FOR ALL OF NORTHEAST PENNSYLVANIA...AND FOR TIOGA...BROOME...DELAWARE ...CHENANGO...AND SULLIVAN COUNTIES IN CENTRAL NEW YORK... ...A FLASH FLOOD WARNING CONTINUES UNTIL 745 AM EDT STEUBEN... CHEMUNG...SCHUYLER...AND TOMPKINS COUNTIES IN CENTRAL NEW YORK... AS OF 345 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A BAND OF SHOWERS AND THUNDERSTORMS...SOME WITH TORRENTIAL RAINFALL...ACROSS MOST OF NORTHEAST PENNSYLVANIA...THE SOUTHERN TIER OF NEW YORK...AND THE WESTERN CATSKILLS. SHOWERS AND STORMS WILL PERSIST THROUGH 5 AM EDT...WITH ADDITIONAL RAINFALL AMOUNTS OF 0.25 TO 0.5 INCHES...AND LOCALLY UP TO 1.0 INCHES. RAPID FLOODING LIKELY WILL OCCUR OVER MANY OF THE SMALL STREAMS AND CREEKS IN THESE AREAS. EXISTING FLOOD PROBLEMS WILL ONLY BE AGGRAVATED...CREATING A VERY DANGEROUS SITUATION. BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. $$ MJ
000 WGUS71 KBGM 030854 FFSBGM NYC007-015-017-023-025-077-097-099-101-105-107-109-123-PAC015-069- 079-103-115-127-131-031015- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 448 AM EDT SUN APR 3 2005 NYC007-015-017-023-025-077-097-099-101-105-107-109-123-PAC015-069- 079-103-115-127-131-031015- 448 AM EDT SUN APR 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM EDT FOR ALL OF NORTHEAST PENNSYLVANIA...AND FOR TIOGA...BROOME...DELAWARE ...CHENANGO...AND SULLIVAN COUNTIES IN CENTRAL NEW YORK......A FLASH FLOOD WARNING CONTINUES UNTIL 745 AM EDT STEUBEN...CHEMUNG...SCHUYLER...AND TOMPKINS COUNTIES IN CENTRAL NEW YORK... AT 450 AM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF VERY HEAVY RAIN OVER BRADFORD COUNTY PENNSYLVANIA... AND STEUBEN COUNTY NEW YORK. RAINFALL AMOUNTS OF UP TO 1 INCH 80 100 80 40 10 QPF 12HR 0.10 0.11 0.08 0.09 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O L C C D D D D D C C C C S S S FRZG RAIN S RAIN WIND CHILL 29 25 22 MIN CHILL 29 22 26 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 32 59 38 56 41 48 36 45 TEMP 39 32 52 54 45 40 52 51 45 41 46 45 41 36 42 44 DEWPT 31 30 33 37 38 37 35 34 35 36 36 35 34 33 34 36 PWIND DIR NW SW SW S S SE SE E WIND CHAR LT LT GN GN GN GN BZ BZ AVG CLOUDS SC SC SC SC SC SC SC BK BK BK BK OV OV BK BK BK POP 12HR 5 10 20 40 50 40 30 30 RAIN SHWRS S C C C C C C C C C C $$ NHZ012-032352- MANCHESTER-HILLSBOROUGH NH 42.93N 71.43W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 53 38 54 35 59 TEMP 52 52 51 49 45 41 40 39 38 43 49 54 49 46 43 39 35 43 51 59 54 DEWPT 43 40 40 38 37 36 36 35 35 34 33 32 31 31 32 32 32 32 31 31 33 RH 71 63 66 66 73 82 85 85 89 70 54 43 50 55 65 76 89 65 46 34 45 WIND DIR SE SE SE SE SE SE S S SW SW W W W W W W NW NW NW NW NW WIND SPD 17 16 14 12 10 9 8 8 6 6 11 14 13 12 11 10 10 10 10 9 9 CLOUDS OV BK SC OV OV OV OV OV OV OV OV OV OV BK BK BK BK BK SC SC SC POP 12HR 100 90 70 40 10 QPF 12HR 0.24 0.18 0.01 0.04 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O O C C L D D D D C C C C S S S RAIN WIND CHILL 27 MIN CHILL 27 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 36 63 43 57 42 47 36 47 TEMP 41 36 57 59 50 44 54 54 47 42 46 44 40 36 44 44 DEWPT 35 36 37 39 39 38 36 35 35 37 38 38 38 36 37 38 PWIND DIR NW SW SW SW S SE SE E WIND CHAR LT LT GN GN GN GN BZ BZ AVG CLOUDS SC SC SC SC SC SC SC BK BK BK BK OV OV BK BK BK POP 12HR 5 10 20 40 50 40 30 30 RAIN SHWRS S C C C C C C C C C C $$ MAZ024-032352- NANTUCKET-NANTUCKET MA 41.25N 70.06W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 51 38 49 38 52 TEMP 48 48 51 49 44 42 41 40 38 42 46 49 44 43 42 40 38 43 47 52 48 DEWPT 43 41 40 38 37 36 36 35 35 36 36 35 35 36 35 35 34 34 35 35 36 RH 83 77 66 66 76 79 82 82 89 79 68 58 70 76 76 82 85 70 63 52 63 WIND DIR SE SE S S S S S SW SW W W W W W W W W W W W W WIND SPD 23 18 16 14 14 14 16 17 17 18 19 19 17 16 18 18 17 17 16 14 13 WIND GUST 29 29 CLOUDS OV OV BK BK SC OV OV OV BK BK SC FW FW SC SC SC SC FW FW FW FW POP 12HR 100 60 20 10 10 QPF 12HR 0.13 0.06 0 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O O S C C L C C C S S RAIN WIND CHILL 29 29 MIN CHILL 29 29 29 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 38 49 40 47 43 49 40 45 TEMP 41 38 47 48 44 40 46 46 45 43 48 47 43 40 44 43 DEWPT 38 37 38 41 41 40 41 42 43 42 42 44 42 40 39 40 PWIND DIR NW W SW SW S SE SE E WIND CHAR GN GN BZ BZ BZ BZ BZ BZ AVG CLOUDS FW FW SC SC SC SC SC SC BK BK BK OV OV BK BK BK POP 12HR 0 5 10 20 50 50 50 30 RAIN SHWRS S C C C C C C C C $$ MAZ011-032352- CHICOPEE-HAMPDEN MA 42.21N 72.52W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 53 36 53 34 58 TEMP 54 53 54 53 49 44 41 39 36 42 49 53 48 44 40 35 34 42 50 58 53 DEWPT 46 41 36 33 33 32 34 34 33 34 33 33 32 31 30 30 31 31 31 30 31 RH 74 64 50 46 54 62 76 82 89 73 54 46 54 60 67 82 89 65 48 34 43 WIND DIR SE S S S S SW W W W W W W W W W W NW NW NW NW NW WIND SPD 12 11 10 10 9 8 6 6 9 12 17 19 18 16 12 10 11 11 11 10 9 WIND GUST 29 24 CLOUDS OV OV OV OV OV OV OV OV BK BK OV BK BK SC SC SC SC FW SC SC SC POP 12HR 50 90 70 20 10 QPF 12HR 0.04 0.06 0 0.03 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O S C L D D D D C S S S S S RAIN WIND CHILL 29 27 25 MIN CHILL 29 29 24 28 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 34 62 40 55 43 52 36 47 TEMP 40 34 55 58 48 42 52 52 46 43 50 47 41 36 44 45 DEWPT 31 32 35 39 39 39 39 38 38 38 38 38 39 36 38 37 PWIND DIR NW SW SW S S SE SE SE WIND CHAR LT LT GN GN GN BZ BZ GN AVG CLOUDS SC SC SC SC SC SC SC BK BK BK OV OV OV BK BK BK POP 12HR 0 10 10 40 50 40 30 30 RAIN SHWRS C C C C C C C C C C $$ MAZ022-032352- HYANNIS-BARNSTABLE MA 41.67N 70.27W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 52 37 52 38 54 TEMP 47 47 52 50 46 42 41 39 37 44 49 52 48 43 42 40 38 43 49 54 49 DEWPT 45 43 42 40 38 37 36 36 36 37 37 36 35 36 35 34 33 33 34 34 35 RH 93 86 69 68 73 82 82 89 96 76 63 54 60 76 76 79 82 67 56 46 58 WIND DIR S S S SW SW SW SW SW W W W W W W W W W W W W NW WIND SPD 14 12 13 13 11 10 11 12 11 12 17 18 16 14 17 18 16 13 13 12 11 CLOUDS OV OV BK BK SC OV OV OV BK BK SC SC BK SC SC SC SC FW FW FW FW POP 12HR 100 60 20 20 10 QPF 12HR 0.14 0.06 0 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O O S C L L L C S S S S S RAIN WIND CHILL 29 29 MIN CHILL 29 29 29 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 36 53 41 47 43 48 39 45 TEMP 40 36 49 50 45 42 46 46 45 43 47 46 42 39 44 44 DEWPT 37 36 39 43 43 41 41 41 42 43 44 43 41 39 38 39 PWIND DIR NW SW SW SW S SE SE E WIND CHAR GN GN BZ BZ BZ BZ BZ BZ AVG CLOUDS FW FW SC SC SC SC SC SC BK BK BK OV OV BK BK BK POP 12HR 0 5 10 20 50 50 50 30 RAIN SHWRS S C C C C C C C C $$ MAZ006-032352- LAWRENCE-ESSEX MA 42.72N 71.11W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 51 38 53 36 60 TEMP 50 50 51 49 45 43 42 40 38 42 49 53 48 46 43 39 36 44 52 60 55 DEWPT 44 42 42 40 38 36 36 36 36 36 37 36 35 34 33 33 33 33 32 32 34 RH 80 74 71 71 76 76 79 85 92 79 63 52 60 63 67 79 89 65 46 35 45 WIND DIR SE SE SE SE SE SE NE NW W W W W W W W W W NW NW NW NW WIND SPD 16 14 12 11 10 9 8 6 8 9 11 13 12 12 11 10 9 9 10 10 9 CLOUDS OV BK SC OV OV OV OV OV BK BK OV OV OV BK BK BK BK SC SC SC SC POP 12HR 100 70 70 40 10 QPF 12HR 0.17 0.08 0.01 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O O C L L L L L C C C C S RAIN WIND CHILL 29 MIN CHILL 29 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 39 61 43 56 42 46 37 46 TEMP 42 39 56 56 48 44 53 52 47 42 45 44 40 37 44 46 DEWPT 35 35 38 42 42 40 38 37 36 36 37 38 38 37 37 38 PWIND DIR NW SW SW SW S SE SE E WIND CHAR LT LT GN GN GN GN BZ BZ AVG CLOUDS SC SC SC SC SC SC SC BK BK BK BK OV OV BK BK BK POP 12HR 5 10 10 30 50 50 40 30 RAIN SHWRS S C C C C C C C C C $$ MAZ003-032352- ORANGE-FRANKLIN MA 42.57N 72.27W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 51 35 49 33 56 TEMP 50 49 51 49 45 43 39 37 35 40 46 49 44 42 38 34 33 40 48 56 51 DEWPT 44 40 37 34 34 34 34 34 34 33 32 31 30 29 30 30 30 30 29 29 30 RH 80 71 59 56 65 70 82 89 96 76 58 50 57 60 73 85 89 67 47 35 44 WIND DIR SE SE SE S S S SW SW W W W W W W W W NW NW NW NW NW WIND SPD 11 10 11 10 6 4 4 4 5 8 12 16 14 13 11 11 11 11 10 10 9 WIND GUST 23 CLOUDS OV BK SC OV OV OV OV OV BK BK OV OV BK BK SC SC SC SC SC SC SC POP 12HR 60 90 70 40 10 QPF 12HR 0.06 0.08 0.04 0.04 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O S C L D D D D C C C C S S RAIN WIND CHILL 26 24 MIN CHILL 24 27 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 32 60 38 56 42 49 36 46 TEMP 39 32 53 54 45 40 52 52 47 42 47 46 41 36 44 45 DEWPT 31 31 34 39 39 38 38 36 36 37 37 36 37 36 38 38 PWIND DIR NW SW SW S S SE SE E WIND CHAR LT LT GN GN GN GN BZ GN AVG CLOUDS SC SC SC SC SC SC SC BK BK BK BK OV OV BK BK BK POP 12HR 0 10 10 40 50 40 30 30 RAIN SHWRS C C C C C C C C C C $$ MAZ012-032352- WORCESTER-WORCESTER MA 42.27N 71.87W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 48 37 50 34 59 TEMP 49 47 47 45 40 39 39 39 37 42 47 50 46 44 40 36 34 42 51 59 54 DEWPT 45 40 36 35 35 33 32 32 33 33 32 32 31 30 31 31 32 32 31 31 32 RH 86 76 65 68 82 79 76 76 85 70 56 50 55 57 70 82 92 67 46 34 43 WIND DIR SE S S S SE SE SW W W W W W W W W W NW NW NW NW NW WIND SPD 16 12 12 12 11 10 9 10 12 14 17 18 17 17 16 13 11 9 10 10 8 CLOUDS OV SC SC OV OV OV OV OV BK BK OV OV BK BK SC SC SC SC SC SC SC POP 12HR 40 90 70 40 10 QPF 12HR 0.07 0.07 0 0.02 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O S L D D D L C C C C S S RAIN WIND CHILL 29 27 26 MIN CHILL 29 29 26 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 35 62 42 55 42 49 36 46 TEMP 42 35 55 57 48 44 52 51 46 42 47 46 41 36 44 46 DEWPT 34 35 37 39 40 40 38 37 37 40 40 39 39 36 39 39 PWIND DIR NW SW SW SW S SE SE E WIND CHAR LT LT GN GN GN GN BZ GN AVG CLOUDS SC SC SC SC SC SC SC BK BK BK BK OV OV BK BK BK POP 12HR 0 10 10 40 50 50 40 30 RAIN SHWRS C C C C C C C C C C $$ MAZ017-032352- TAUNTON-BRISTOL MA 41.88N 71.01W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 53 35 56 36 58 TEMP 50 50 54 52 47 44 39 37 35 41 50 56 52 46 42 38 36 43 51 58 52 DEWPT 45 42 38 35 35 35 33 32 32 33 36 35 34 34 33 33 33 33 34 35 36 RH 83 74 54 52 63 70 79 82 89 73 58 45 50 63 70 82 89 67 52 42 54 WIND DIR SE S S S S S SW SW SW W W W W W W W W NW NW NW NW WIND SPD 14 12 12 11 9 8 9 9 9 10 12 14 13 12 11 10 9 9 9 9 8 CLOUDS OV BK BK OV OV OV OV OV BK BK OV OV BK SC SC SC SC SC FW FW FW POP 12HR 70 90 20 10 10 QPF 12HR 0.09 0.08 0 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O L C D D L C S S S S RAIN WIND CHILL 28 29 MIN CHILL 28 28 29 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 36 61 41 54 42 49 36 47 TEMP 42 36 55 55 47 42 51 49 45 42 47 46 41 36 45 45 DEWPT 38 36 40 44 43 41 39 37 39 41 42 42 41 36 39 39 PWIND DIR NW SW SW SW S SE SE E WIND CHAR LT GN GN GN BZ BZ BZ BZ AVG CLOUDS FW FW SC SC SC SC SC SC BK BK BK OV OV BK BK BK POP 12HR 0 10 10 30 50 50 40 30 RAIN SHWRS S C C C C C C C C C $$ CTZ004-032352- WILLIMANTIC-WINDHAM CT 41.74N 72.17W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 52 38 56 34 56 TEMP 52 51 51 49 45 45 44 41 38 45 52 56 51 46 41 37 34 42 49 56 52 DEWPT 45 41 37 36 35 34 35 35 35 35 33 33 31 30 31 32 32 32 32 32 33 RH 77 68 59 61 68 65 70 79 89 68 48 42 46 53 67 82 92 67 52 40 48 WIND DIR SE S S S S S SW SW W W W W W W W W NW NW NW NW NW WIND SPD 12 10 11 11 9 8 6 6 8 10 12 14 12 11 12 12 11 10 9 9 8 CLOUDS BK SC BK OV OV OV OV OV BK BK OV BK BK SC SC SC SC FW FW FW FW POP 12HR 50 70 20 20 10 QPF 12HR 0.06 0.06 0 0.01 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O S C L L L L C S S S S S RAIN WIND CHILL 29 26 MIN CHILL 26 29 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 36 62 41 54 43 51 38 49 TEMP 41 36 55 57 48 43 51 50 45 43 49 49 43 38 46 47 DEWPT 34 35 38 41 42 41 42 41 41 41 41 41 40 38 39 38 PWIND DIR NW SW SW SW S SE SE SE WIND CHAR LT GN GN GN BZ BZ BZ GN AVG CLOUDS FW FW SC SC SC SC SC BK BK BK OV OV OV BK BK BK POP 12HR 0 10 10 40 50 50 40 30 RAIN SHWRS C C C C C C C C C C $$ RIZ006-032352- WESTERLY-WASHINGTON RI 41.35N 71.80W 452 AM EDT SUN APR 3 2005 DATE SUN 04/03/05 MON 04/04/05 TUE 04/05/05 UTC 3HRLY 07 10 13 16 19 22 01 04 07 10 13 16 19 22 01 04 07 10 13 16 19 22 EDT 3HRLY 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 MAX/MIN 52 37 56 37 53 TEMP 48 47 52 50 46 44 42 40 37 44 51 56 51 45 42 39 37 42 48 53 51 DEWPT 43 40 38 37 36 35 35 34 33 34 35 34 33 32 33 33 33 33 34 34 35 RH 83 76 59 61 68 70 76 79 85 68 54 43 50 60 70 79 85 70 58 48 54 WIND DIR S S S S S S SW W W W W W W W W W W W NW NW NW WIND SPD 20 16 17 16 13 12 12 12 13 16 18 18 16 14 16 16 13 12 11 11 10 CLOUDS BK FW SC OV OV OV OV OV BK BK BK SC BK SC SC SC SC FW FW FW FW POP 12HR 30 70 20 10 10 QPF 12HR 0.04 0.06 0 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN SHWRS O S C L L C C S S RAIN WIND CHILL 28 28 MIN CHILL 28 28 28 DATE WED 04/06/05 THU 04/07/05 FRI 04/08/05 SAT 04/09/05 UTC 6HRLY 04 10 16 22 04 10 16 22 04 10 16 22 04 10 16 22 EDT 6HRLY 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 MIN/MAX 38 54 42 52 43 51 39 45 TEMP 43 38 50 51 46 43 49 49 45 43 49 49 44 39 43 46 DEWPT 37 38 39 41 41 40 41 42 42 42 42 43 42 39 40 39 PWIND DIR NW SW SW SW S SE SE SE WIND CHAR LT GN GN GN BZ BZ BZ GN AVG CLOUDS FW FW SC SC SC SC BK BK BK BK OV OV OV BK BK BK POP 12HR 0 10 10 30 50 50 40 30 RAIN SHWRS S C C C C C C C C C $$
000 WGUS71 KBGM 031001 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 555 AM EDT SUN APR 3 2005 NYC007-011-015-017-023-025-053-067-077-097-099-101-105-107-109-123- PAC015-069-079-103-115-127-131-031130- 555 AM EDT SUN APR 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM EDT FOR ALL OF NORTHEAST PENNSYLVANIA...AND FOR TIOGA...BROOME...DELAWARE ...CHENANGO...AND SULLIVAN COUNTIES IN CENTRAL NEW YORK. A FLASH FLOOD WARNING CONTINUES UNTIL 745 AM EDT STEUBEN... CHEMUNG... SCHUYLER...AND TOMPKINS COUNTIES IN CENTRAL NEW YORK... AT 6 AM NATIONAL WEATHER SERVICE DOPPLER RADAR WAS INDICATING SHOWERS CONTINUING ACROSS THE FLASH FLOOD WARNING AREA. THE HEAVIEST... MOST PERSISTENT RAIN FROM 6 AM TO 7 AM WILL FALL FROM THE FINGER LAKES AREA SOUTHWEST TO CHEMUNG AND STEUBEN COUNTIES. ADDITIONAL RAINFALL FROM 6 TO 7 AM WILL AVERAGE AROUND A QUARTER OF AN INCH IN THAT AREA. ELSEWHERE IN THE WARNING AREA... SCATTERED SHOWERS WILL PRODUCE RAINFALL AMOUNTS OF LESS THAN A QUARTER OF AN INCH. FLOODING WILL OF STREAMS... CREEKS... AND ROADS WILL CONTINUE AT MANY LOCATIONS THROUGHOUT THE WARNING AREA THROUGH 7 AM. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. $$ MSE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 3:15 PM EST, 9 hours 25 minutes earlier.
Area forecast discussion, Apr 2, 3:15 PM EST, 9 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 315 PM EST SAT APR 2 2005 .SHORT TERM (TODAY-SUNDAY)... CONVEYER BELT OF MODERATE TO HEAVY RAINFALL CONTINUES TO STRETCH FROM COASTAL NORTH CAROLINA NORTHWEST THRU THE FINGER LAKES AND CENTRAL NEW YORK. THE 12Z MESOETA CAPTURED THE BAND PRETTY WELL AND SHOWS THAT IT WILL PIVOT EAST ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. THE MESOETA 300MB POTENTIAL VORTICITY AND JET MAX CORRESPONDS WELL TO THE PRECIP AREA, AND SHOWS THE BACK EDGE OF THE HEAVIER RAIN REACHING ELM/BGM REGION BY 00Z AND THRU OUR NORTHEAST COUNTIES AROUND 03Z, WHICH MAY BE A BIT FAST. OVERALL, THE FORECAST FOR TONIGHT WILL NOT CHANGE MUCH, BUT WILL ADD MENTION OF +RA THIS EVENING TO CORRESPOND WITH HEAVY RAIN BAND. NEXT FORECAST PROBLEM FOR SUNDAY WILL BE WRAP AROUND PRECIP AS THE UPPER LOW IS PROGGED TO MOVE SLOWLY TO NORTHEAST PA. COLDER AIR WILL FILTER IN BEHIND THE SYSTEM. MODEL DIFFERENCES IN JUST HOW QUICKLY THE COLDER AIR MAKES ITS WAY IN AND WHEN PRECIP CHANGES OVER TO SOME SNOW. AT THIS POINT, WILL MIX SOME SNOW IN WITH THE RAIN IN OUR FAR WESTERN ZONES DURING THE AFTEROON, AND PUT UP TO AN INCH OF SNOW PSBLE ACCUM INTO THE HIGHER ELEVATIONS IN WESTERN STEUBEN COUNTY. && .LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)... THE SLOW MOVING...FLOOD STORM WILL LOSE IT/S GRIP BY MONDAY NIGHT WITH LINGERING MIX OF RAIN AND SNOW SHOWERS ENDING. MED RANGE MODELS THEN IN FAIR AGREEMENT THAT WEATHER WILL BRIEFLY DRY OUT UNDER RIDGING AT THE SURFACE AND ALOFT. ANOTHER POWERFUL LOW DROPS INTO THE TN/OH VALLEY LATE NEXT WEEK AND MOVE SLOWLY. MODELS SHOW FCST AREA TO BE IN THE FOCUS AREA OF BAROCLINIC ZONE UNDER UPR JET...THUS POTENTIAL EXISTS FOR ANOTHER ROUND OF SIGNIFICANT RAIN AND POSSIBLE FLOODING. WITH CONSIDERABLE UNCERTAINTY AT THIS POINT...DESPITE PRETTY GOOD MODEL AND ENSEMBLE AGREEMENT...WILL CONTINUE WITH CHANCE POPS AT THIS TIME RANGE. && .AVIATION (02/18Z - 03/18Z)... AREA OF MODERATE TO HEAVY RAIN WILL MOVE ACROSS THE AREA THIS AFTERNOON THROUGH THIS EVENING, BRINING LOW MVFR TO IFR CONDITIONS AT ALL TAF LOCATIONS. HEAVIER RAIN WILL TAPER OFF FROM WEST TO EAST THIS EVENING, BUT OCCASIONAL LIGHTER RAIN SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT INTO SUNDAY MORNING WITH LOW MVFR CEILINGS AT BEST. && .HYDROLOGY... HEAVY RAIN IN PROGRESS...ESPECIALLY OVER CHEMUNG AND FINGER LAKE BASINS WITH A SECOND AREA IN DELAWARE BASIN. SUSQUEHANNA BASIN JUST NOW FILLING IN WITH MORE PRECIPITATION AND EXPECTED TO CONTINUE WELL INTO THE EVENING WITH 2+ AMOUNTS MOST EVERYWHERE. FLOOD WARNINGS FOR COUNTYWIDE SMALL STREAM AND CREEK FLOODING HAVE BEEN POSTED. RIVER FLOOD WARNINGS COVER NEARLY ALL RIVER POINTS AND MORE EXPECTED TO BE ISSUED. BOTTOM LINE...MODERATE FLOODING MOST OF AREA AT A MINIMUM. MAJOR FLOODING LIKELY IN SOME AREAS. && .BGM WATCHES/WARNINGS/ADVISORIES... .NY...FLOOD WATCH TODAY THRU SUN ALL ZONES. RIVER FLOOD WARNINGS AT POINTS IN CHEMUNG, SUSQUEHANNA AND DELAWARE BASINS. .PA...FLOOD WATCH TODAY THRU SUN ALL ZONES. RIVER FLOOD WARNINGS AT POINTS IN THE SUSQUEHANNA BASIN. &&
Hazardous weather outlook, Apr 2, 4:25 AM EST, 20 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 425 AM EST SAT APR 2 2005 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-031100- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY- NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY- SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA- STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY- WYOMING PA-YATES NY- 425 AM EST SAT APR 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... HEAVY RAIN WILL CAUSE MODERATE TO MAJOR FLOODING STARTING TODAY AND CONTINUING INTO SUNDAY. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE REGION - SEE PRODUCT ALBFFABGM FOR DETAILS. FLOOD WARNINGS ARE IN EFFECT FOR MANY RIVERS - SEE PRODUCTS ALBFLWBGM AND ALBFFSBGM FOR DETAILS. .DAYS TWO THROUGH SEVEN... RIVER FLOODING WILL CONTINUE AT LEAST INTO MONDAY FROM THIS WEEKENDS STORM. THERE IS THE POTENTIAL FOR SOME SNOW ACCUMULATION LATE SUNDAY NIGHT INTO MONDAY, BUT AT THIS TIME THESE ACCUMULATIONS ARE EXPECTED TO BE ON THE LIGHT SIDE. .SPOTTER CALL TO ACTION STATEMENT... FORMAL SKYWARN ACTIVATION MAY BE REQUIRED TODAY OR TONIGHT. RAINFALL SPOTTERS ARE ENCOURAGED TO RELAY THEIR REPORTS TO THE NATIONAL WEATHER SERVICE IN BINGHAMTON.
In the hours before
Local storm report, Apr 2, 6:41 PM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
641 PM EST SAT APR 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLOOD SPENCER 42.22N 76.49W
04/02/2005 TIOGA NY TRAINED SPOTTER
ROADS FLOODED
0600 PM FLOOD COLCHESTER 42.17N 75.08W
04/02/2005 DELAWARE NY LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS THE ENTIRE COUNTY.
0400 PM FLOOD LAURENS 42.53N 75.09W
04/02/2005 OTSEGO NY EMERGENCY MNGR
OTEGO CREEK OUT OF BANKS. ROUTE 11A FLOODED. OTHER ROADS
CLOSED ACROSS THE COUNTY.
&&
JABLocal storm report, Apr 2, 7:17 PM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
717 PM EST SAT APR 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD EQUINUNK 41.85N 75.22W
04/02/2005 WAYNE PA EMERGENCY MNGR
LITTLE EQUINUK CREEK WELL OUT OF BANKS. FLOODED PINE MILL
ROAD AND IS STILL RISING.
0705 PM FLASH FLOOD MOUNTAIN TOP 41.17N 75.90W
04/02/2005 LUZERNE PA LAW ENFORCEMENT
ROADS FLOODED.
&&
JABLocal storm report, Apr 2, 8:45 PM EST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
845 PM EST SAT APR 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD DELHI 42.28N 74.91W
04/02/2005 DELAWARE NY EMERGENCY MNGR
MOST STREAMS AND CREEKS ARE OUT OF THEIR BANKS ACROSS THE
COUNTY. NUMEROUS ROADS FLOODED. STATE OF EMERGENCY
DECLARED.
0820 PM FLASH FLOOD STARRUCA 41.90N 75.45W
04/02/2005 WAYNE PA AMATEUR RADIO
SHADIGEE CREEK OUT OF ITS BANKS. ALL LOW LYING AREAS
FLOODED NEAR STARUCCA. NUMEROUS OTHER CREEKS OVERFLOWING
WITH ROADS CLOSED COUNTYWIDE. STATE OF EMERGENCY
DECLARED.
&&
JABLocal storm report, Apr 2, 9:11 PM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
911 PM EST SAT APR 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLASH FLOOD LIBERTY 41.80N 74.75W
04/02/2005 SULLIVAN NY LAW ENFORCEMENT
ALL LOW LYING ROADS FLOODED COUNTYWIDE. STATE OF
EMERGENCY DECLARED.
&&
JABLocal storm report, Apr 2, 10:06 PM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1006 PM EST SAT APR 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD HALE EDDY 42.00N 75.37W
04/02/2005 DELAWARE NY LAW ENFORCEMENT
ROUTE 17 CLOSED IN BOTH DIRECTIONS BETWEEN DEPOSIT AND
HANCOCK DUE TO FLOODING
&&
JABLocal storm report, Apr 2, 10:26 PM EST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1026 PM EST SAT APR 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD LA FAYETTE 42.88N 76.10W
04/02/2005 ONONDAGA NY LAW ENFORCEMENT
BUTTERNUT CREEK OUT OF ITS BANKS AND FLOODING ROUTE 20.
1020 PM FLASH FLOOD KIRKWOOD 42.03N 75.78W
04/02/2005 BROOME NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED COUNTYWIDE. EVACUATIONS TAKING
PLACE IN KIRKWOOD AND DEPOSIT. STATE OF EMERGENCY
DECLARED.
&&
JABThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:03 PM EST | Flash Flood Warning | BGM | Cayuga, Chemung, Cortland, Madison, Onondaga, Schuyler and 4 more | 6 hr |
| Apr 3, 12:09 AM EST | Flash Flood Warning | BGM | Broome, Chenango, Delaware, Otsego, Sullivan, Tioga | 6 hr |
| Apr 3, 8:15 AM EDT | Flash Flood Warning | BGM | Sullivan | 6 hr |
Nearby
Flash Flood Warnings in New York, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.